# SDR USAASB00117

- Difficulty date: April 17, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N411US
- Make and model: Boeing 737401
- Aircraft serial: 23880
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 21031005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - MAINTENANCE FOUND THE AFT LEFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FUSE IN THE M1479 POWER SUPPLY MODULE.  OPERATIONAL CHECK GOOD.  (M)
